Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

methylphenidate and tics

Posted by paul on July 7, 1999, at 11:05:39

I am 27 and have been taking Ritalin for about a year. Only lately I have begun to experience a certain jaw tic that sometimes intereferes with my ability to utter complete sentences. This only occurs, fortunately, while taking the Ritalin. However, it has me quite worried that this may become an irreversible condition. I've read of an stimulants preciptating various tics, but never in detail.

Can anyone offer information or personal experience? I would like to know if I need to discontinue Ritalin permanently.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paul thread:8379